# SDR DALA2018110806539

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 74,727 hours, 56,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV PANEL DOOR CUTOUT CORRODED/CRACKED AT THE 6 OCLOCK POS. COMPLIED WITH ERA 572887-14 REV O. MONITORED ON LOGSHEET 0817105. (LP4808088)
